Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Sudafed Mucus Relief Tablets help alleviate cold and flu symptoms such as chesty coughs, sore throats, haedahces, aches and pains and chills.
It reduces mucus and can clear the nose for easy breathing and is non-drowsy.
Paracetamol: Is a popular pain relief medication which also works to help bring down a high temperature
Guaifenesin: Is an expectorant which helps to loosen phlegm, making it easier to cough up so you can clear your airways.
Phenylephrine: Is a decongestant which helps to reduce the swelling in your nasal passages, making it easier for you to breathe and easing congestion.
Not suitable for anyone under the age of 12 years
Not to be used with any other products containing the ingredients these tablets contain mainly Paracetamol, Guanifenesin and Phenylephrine.
Avoid alcohol and dont drive or use heavy machinery whilst drowsy wait for symptoms to have worn off.
You are allergic to any of the ingredients this product contains
You have any Heart conditions
You have High blood pressure
You have Diabetes
You have an Overactive thyroid
You have Glaucoma
You have an Enlarged prostate
Difficulty passing urine
You are pregnant or breastfeeding
You have Liver or kidney problems
You have an adrenal gland tumour (Phaeochromocytoma)
You have a very bad cough or asthma, a fever, rash, or headache which won’t go away
You have circulatory disorders
You have Angina
You have Stomach or intestinal problems
You have Phenylketonuria
Active ingredients: Guaifenesin, Paracetamol, Phenylephrine
Other ingredients are: microcrystalline cellulose, stearic acid, povidone, hypromellose and polyethylene glycol.
Adults and children over 12 years.
Swallow whole with water
TWO tablets every 4 hours as required.
Do not take more than 8 tablets in any 24 hour period.
Do not give to children under 12 years.
Do not take with any other cold, flu or decongestant products
Possible side effects:
Skin rashes that may be itchy
Restlessness, difficulty falling asleep, bad dreams
Any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.
If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery